Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Subalgebras of $ B[c]$


Authors: H. I. Brown and Tae Geun Cho
Journal: Proc. Amer. Math. Soc. 40 (1973), 458-464
MSC: Primary 46L99; Secondary 40J05
DOI: https://doi.org/10.1090/S0002-9939-1973-0324438-X
MathSciNet review: 0324438
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two classes of subalgebras of the bounded operators on the Banach space of convergent sequences are studied. One class contains the well-known algebra of conservative matrices and the other contains the algebra of almost matrices. It is shown that the nontrivial members within each class are isomorphic to each other.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L99, 40J05

Retrieve articles in all journals with MSC: 46L99, 40J05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0324438-X
Keywords: Conservative matrix, conull matrix, adjoints, algebraic isomorphism, matrix algebras, subalgebras, summability, operators on Banach space, compact operators, scalar homomorphism
Article copyright: © Copyright 1973 American Mathematical Society